Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Asymptotic behavior of solutions to some $ n$th order linear differential equations


Author: I. Norman Katz
Journal: Proc. Amer. Math. Soc. 21 (1969), 657-662
MSC: Primary 34.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0239199-1
MathSciNet review: 0239199
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [2] W. F. Trench, On the asymptotic behavior of solutions to second order linear differential equations, Proc. Amer. Math. Soc. 14 (1963), 12-14. MR 0142844 (26:412)
  • [3] F. Brauer, Asymptotic equivalence and asymptotic behavior of linear systems, Michigan Math. J. 9 (1962), 33-43. MR 0133498 (24:A3329)
  • [4] T. G. Hallam, Asymptotic behavior of the solutions of an nth order nonhomogeneous ordinary differential equation, Trans. Amer. Math. Soc. 122 (1966), 177-194. MR 0188562 (32:6000)
  • [5] P. Locke, On the asymptotic behavior of solutions of an nth order nonlinear equation, Proc. Amer. Math. Soc. 18 (1967), 383-390. MR 0212293 (35:3167)
  • [6] F. Brauer and J. S. W. Wong, On the asymptotic behavior of perturbed linear systems, J. Differential Equations (to appear). MR 0239213 (39:570)
  • [7] R. Bellman, Stability theory of differential equations, McGraw-Hill, New York, 1953. MR 0061235 (15:794b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239199-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society